Alert archive / Iowa / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 39, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 30, 2010, 3:00 PM CDT for Des Moines County, Henry County, Lee County, Iowa; Henderson County, Illinois. It was in force for 40 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2010, 3:00 PM CDT (20:00 UTC)
- Expired
- Apr 30, 2010, 3:40 PM CDT
- In force
- 40 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Des Moines County, IA, Henry County, IA, Lee County, IA, Henderson County, IL
The radar
The Quad Cities radar (KDVN), 127 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 3:00 PM CDT | HAIL 0.75 | Donnellson, IA | HAIL COVERS THE GROUND. |
| Apr 30, 3:05 PM CDT | TSTM WND DMG | W Donnellson, IA | SMALL BRANCHES DOWN. TIME ESTIMATED. |
| Apr 30, 3:05 PM CDT | TSTM WND GST 60 | W Donnellson, IA | 50 TO 60 MPH. TIME ESTIMATED. |
| Apr 30, 3:05 PM CDT | HAIL 0.75 | W Donnellson, IA | TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 10:20 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Apr 30, 1:05 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -330 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 332 m²/s²
- 0-3 km storm-relative helicity
- 351 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
284
WUUS53 KDVN 302000
SVRDVN
IAC057-087-111-ILC071-302100-
/O.NEW.KDVN.SV.W.0039.100430T2000Z-100430T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
300 PM CDT FRI APR 30 2010
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DES MOINES COUNTY IN SOUTHEAST IOWA...
SOUTHEASTERN HENRY COUNTY IN SOUTHEAST IOWA...
LEE COUNTY IN SOUTHEAST IOWA...
NORTHERN HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 400 PM CDT.
* AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH...AND PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED
APPROXIMATELY NEAR CROTON...OR 13 MILES NORTH OF KAHOKA...AND
MOVING NORTHEAST AT 70 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ST. PAUL...PILOT GROVE...FRANKLIN AND WEST POINT AROUND 305 PM
CDT...
9 MILES NORTHWEST OF DENMARK AROUND 310 PM CDT...
LOWELL...DANVILLE AND 9 MILES NORTHWEST OF MIDDLETOWN AROUND 315 PM
CDT...
NEW LONDON AROUND 320 PM CDT...
6 MILES NORTHWEST OF MEDIAPOLIS AROUND 330 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
EASTERN IOWA AND NORTHWESTERN ILLINOIS.
&&
LAT...LON 4056 9169 4058 9169 4059 9172 4070 9171
4107 9131 4107 9079 4093 9079 4064 9116
4063 9131 4060 9138 4057 9141 4055 9141
4052 9138 4048 9137 4045 9138 4042 9143
TIME...MOT...LOC 2000Z 213DEG 61KT 4066 9161
WIND...HAIL 60MPH 1.50IN
$$
MCCLURE4 follow-up statements
752
WWUS53 KDVN 302006
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
306 PM CDT FRI APR 30 2010
IAC057-087-111-ILC071-302100-
/O.CON.KDVN.SV.W.0039.000000T0000Z-100430T2100Z/
LEE IA-DES MOINES IA-HENRY IA-HENDERSON IL-
306 PM CDT FRI APR 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHERN HENDERSON...SOUTHEASTERN HENRY...DES MOINES AND LEE
COUNTIES...
AT 301 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH...AND GOLF BALL SIZE HAIL. THIS STORM WAS
LOCATED APPROXIMATELY NEAR DONNELLSON...OR 11 MILES WEST OF FORT
MADISON...MOVING NORTHEAST AT 70 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GEODE STATE PARK AND LOWELL AROUND 315 PM CDT...
DANVILLE...NEW LONDON...PRARIE GROVE AND MIDDLETOWN AROUND 320 PM
CDT...
PLEASANT GROVE...YARMOUTH...DODGEVILLE AND SPERRY AROUND 325 PM
CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
EASTERN IOWA AND NORTHWESTERN ILLINOIS.
&&
LAT...LON 4056 9169 4058 9169 4059 9172 4070 9171
4107 9131 4107 9079 4093 9079 4064 9116
4063 9131 4060 9138 4057 9141 4055 9141
4052 9138 4048 9137 4045 9138 4042 9143
TIME...MOT...LOC 2006Z 213DEG 61KT 4070 9151
WIND...HAIL 70MPH 1.75IN
$$
MCCLURE867
WWUS53 KDVN 302013
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
313 PM CDT FRI APR 30 2010
IAC057-087-111-ILC071-302100-
/O.CON.KDVN.SV.W.0039.000000T0000Z-100430T2100Z/
LEE IA-DES MOINES IA-HENRY IA-HENDERSON IL-
313 PM CDT FRI APR 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHERN HENDERSON...SOUTHEASTERN HENRY...DES MOINES AND LEE
COUNTIES...
AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED
APPROXIMATELY NEAR WEST POINT...OR 10 MILES NORTHWEST OF FORT
MADISON...MOVING NORTHEAST AT 70 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DANVILLE...PRARIE GROVE...MIDDLETOWN AND NEW LONDON AROUND 320 PM
CDT...
PLEASANT GROVE...DODGEVILLE...SPERRY AND YARMOUTH AROUND 325 PM
CDT...
MEDIAPOLIS AND GARLAND AROUND 330 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
EASTERN IOWA AND NORTHWESTERN ILLINOIS.
&&
LAT...LON 4056 9169 4058 9169 4059 9172 4070 9171
4107 9131 4107 9079 4093 9079 4064 9116
4063 9131 4060 9138 4057 9141 4055 9141
4052 9138 4048 9137 4045 9138 4042 9143
TIME...MOT...LOC 2013Z 213DEG 61KT 4079 9140
WIND...HAIL 60MPH 1.00IN
$$
MCCLURE545
WWUS53 KDVN 302022
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
322 PM CDT FRI APR 30 2010
ILC071-302032-
/O.CAN.KDVN.SV.W.0039.000000T0000Z-100430T2100Z/
HENDERSON IL-
322 PM CDT FRI APR 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HENDERSON COUNTY IS
CANCELLED...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING QUARTER SIZE HAIL HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
EASTERN IOWA AND NORTHWESTERN ILLINOIS.
LAT...LON 4069 9134 4091 9149 4092 9147 4107 9131
4107 9096 4102 9096 4077 9126
TIME...MOT...LOC 2022Z 213DEG 61KT 4092 9128
$$
IAC057-087-111-302100-
/O.CON.KDVN.SV.W.0039.000000T0000Z-100430T2100Z/
LEE IA-DES MOINES IA-HENRY IA-
322 PM CDT FRI APR 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN HENRY...DES MOINES AND NORTHEASTERN LEE COUNTIES...
AT 319 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND QUARTER SIZE HAIL.
THIS STORM WAS LOCATED APPROXIMATELY NEAR DANVILLE...OR 11 MILES
NORTHWEST OF BURLINGTON...MOVING NORTHEAST AT 70 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MEDIAPOLIS...GARLAND...KOSSUTH AND 8 MILES NORTHWEST OF KINGSTON
AROUND 330 PM CDT...
NORTHFIELD AROUND 335 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
EASTERN IOWA AND NORTHWESTERN ILLINOIS.
&&
LAT...LON 4069 9134 4091 9149 4092 9147 4107 9131
4107 9096 4102 9096 4077 9126
TIME...MOT...LOC 2022Z 213DEG 61KT 4092 9128
WIND...HAIL 60MPH 1.00IN
$$
MCCLURE405
WWUS53 KDVN 302040
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
340 PM CDT FRI APR 30 2010
IAC057-087-111-302050-
/O.CAN.KDVN.SV.W.0039.000000T0000Z-100430T2100Z/
LEE IA-DES MOINES IA-HENRY IA-
340 PM CDT FRI APR 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY...DES
MOINES AND NORTHEASTERN LEE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING QUARTER SIZE
HAIL HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
EASTERN IOWA AND NORTHWESTERN ILLINOIS.
LAT...LON 4069 9134 4091 9149 4092 9147 4107 9131
4107 9096 4102 9096 4077 9126
TIME...MOT...LOC 2040Z 213DEG 61KT 4117 9105
$$
MCCLUREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 12:20 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Apr 30, 12:20 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1220 PM CDT FRI APR 30 2010 .DISCUSSION...PRELIMINARY... THIS PRODUCT HAS BEEN SENT EARLY DUE TO IMPENDING SEVERE WEATHER. VERY STRONG SHEAR...MODEST INSTABILITY...AND EXCEPTIONALLY STRONG FORCING WILL CONTINUE TO DRIVE STRONG TO SEVERE CONVECTION ALONG AND JUST BEHIND THE COLD FRONT THROUGH LATE EVENING OVER THE CWA. A MODERATE RISK FOR SEVERE STORMS...WITH THE PRIMARY THREAT BEING DAMAGING WINDS WILL BE FOUND OVER THE AREA UNTIL MID EVENING...WHEN THE ATMOSPHERE STABILIZES THROUGH A SUFFICIENTLY DEEP LAYER TO PREVENT DOWNDRAFTS FROM PUNCHING THROUGH TO THE SURFACE. BY 00Z...THE LIKELY MODE OF CONVECTION WILL BE A SEVERE SQUALL LINE...WITH TORNADO POTENTIAL CONTINUING ON ANY DISCRETE CELLS AHEAD OF IT...AND THROUGH ANY NOTCHES IN THE LINE. A FAST MOVEMENT OF CELLS NORTHEAST AT 50 TO 70 MPH WILL CONTINUE...WITH A SLOWER EASTWARD TRANSLATION EXPECTED AS FORCING AND FRONT MOVE EAST. STORMS AND RAINFALL SHOULD BE LARGELY DONE BY MIDNIGHT IN THE EAST. SATURDAY CONTINUES TO LOOK BREEZY AND PARTLY TO MOSTLY SUNNY...THEN CLOUDING UP TOWARD LATE AFTERNOON AND EVENING. ANOTHER STRONG WAVE OF UPPER ENERGY AND ASSOCIATED SURFACE LOW PRESSURE IS STILL EXPECTED TO CLIP AT LEAST THE SOUTHEAST 1/2 OF THE CWA SATURDAY NIGHT....WITH LIGHT TO MODERATE RAINFALL AMOUNTS. NO MAJOR CHANGES MADE TO THE FORECAST BEYOND SUNDAY...AS THE ECMWF CONTINUES TO BE PREFERRED TO THE GFS AND NAM. THIS MORE OR LESS INDICATES A MILD FORECAST...WITH THE NEXT CHANCE FOR SIGNIFICANT RAINFALL BY THURSDAY NIGHT AND FRIDAY. ..ERVIN.. && .AVIATION... VFR CONDITIONS WILL ERODE QUICKLY FROM THE SOUTHWEST THROUGH 22Z THIS AFTERNOON WITH APPROACHING VERY FAST MOVING THUNDERSTORMS OUT OF NORTHERN MO. VERTICAL WIND PROFILES SUGGEST VERY TURBULENT AIRMASS ALOFT FROM 2K-12000 FT AGL...BUT GENERALLY UNIDIRECTIONAL FROM THE SOUTHWEST. PRIME CONVECTION WINDOW IMPACTING THE TERMINALS LOOKS TO BE FROM 22Z FRI THROUGH 03Z SAT. STORMS MAY MIX DOWN WIND GUSTS OVER 50 KTS FROM THE WEST TO SOUTHWEST AT BRL AND MLI AROUND 00Z SAT. AFTER STORMS EXIT...EXPECT SOUTHWEST SFC WINDS FROM 220-250 DEGREES AT 10-15 KTS AND CIGS RISING ABOVE 5K FT. ..12.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && ERVIN/12
Hazardous weather outlook, Apr 30, 5:28 AM CDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 528 AM CDT FRI APR 30 2010 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-011030- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 528 AM CDT FRI APR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA FROM LATE THIS AFTERNOON INTO THE EVENING HOURS. LARGE HAIL AND DAMAGING WIND WILL BE THE PRIMARY THREATS...WITH TORNADOES POSSIBLE AS WELL. THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE AREA IN A SLIGHT RISK. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AROUND MID AFTERNOON AS A COLD FRONT APPROACHES FROM THE WEST. DEEP...STRONG WIND SHEAR AND MODERATE INSTABILITY WILL BE SUFFICIENT TO PRODUCE SCATTERED SUPERCELL THUNDERSTORMS. SOME OF THESE STORMS MAY BE CAPABLE OF PRODUCING VERY LARGE HAIL OVER 2 INCHES IN DIAMETER... WIND GUSTS OVER 60 MPH AND POSSIBLE TORNADOES...PRIMARILY LATE AFTERNOON WEST OF THE MISSISSIPPI RIVER. AFTER 7 PM...THE MAIN SEVERE WEATHER THREAT WILL SPREAD INTO ILLINOIS AND LIKELY TRANSITION TO DAMAGING WINDS...HEAVY DOWNPOURS AND HAIL AROUND 1 INCH IN DIAMETER AS STORMS ORGANIZE INTO MORE LINEAR COMPLEXES. THUNDERSTORMS ARE EXPECTED TO EXIT EAST OUT OF MOST OF WEST CENTRAL AND NORTHWEST ILLINOIS AFTER 1 AM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT...PRIMARILY SOUTH OF HIGHWAY 34. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. DLS
In the hours before
Local storm report, Apr 30, 2:16 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
216 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND GST 1 NW DEWITT 41.83N 90.56W
04/30/2010 E50 MPH CLINTON IA NWS EMPLOYEE
ALSO HAD PEA HAIL.
&&
ERVINLocal storm report, Apr 30, 2:29 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
229 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG 1 SE ROCHESTER 41.66N 91.15W
04/30/2010 CEDAR IA BROADCAST MEDIA
TREES AND BRANCHES DOWN JUST SOUTHEAST OF TOWN. REPORT
FROM KCRG. TIME ESTIMATED.
&&Local storm report, Apr 30, 2:33 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
233 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND GST 4 S DUBUQUE 42.45N 90.69W
04/30/2010 E50 MPH DUBUQUE IA TRAINED SPOTTER
&&
MASLocal storm report, Apr 30, 2:34 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
234 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM TSTM WND GST DUBUQUE 42.50N 90.69W
04/30/2010 E45 MPH DUBUQUE IA TRAINED SPOTTER
ALSO REPORTS PEA HAIL AND TORRENTIAL RAIN.
&&
ERVINLocal storm report, Apr 30, 2:41 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
241 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND GST DUBUQUE REGIONAL AIRPOR 42.40N 90.72W
04/30/2010 M51.00 MPH DUBUQUE IA ASOS
&&Local storm report, Apr 30, 2:46 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
246 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG 1 N DUBUQUE REGIONAL AI 42.41N 90.72W
04/30/2010 DUBUQUE IA TRAINED SPOTTER
SEMI TRUCK AND TRAILER BLOWN INTO MEDIAN OF HIGHWAY 61.
TIME TAKEN FROM PEAK WIND OBSEVERED AT AIRPORT.
&&
ERVINThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 12:16 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Lee, Van Buren | 59 min |
| Apr 30, 12:30 PM CDT | Severe Thunderstorm Warning | DVN | Iowa, Jefferson, Johnson, Keokuk, Washington | 60 min |
| Apr 30, 1:06 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Lee, Louisa, Washington | 54 min |
| Apr 30, 1:24 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Johnson, Jones, Linn, Louisa, Muscatine | 52 min |
| Apr 30, 1:45 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Jones, Muscatine, Scott | 60 min |
| Apr 30, 2:24 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Dubuque, Jackson | 38 min |
| Apr 30, 5:03 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island, Warren | 57 min |
| Apr 30, 6:01 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Carroll, Henry, Stephenson, Whiteside | 33 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2010Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.